# SDR AALA201903269024

- Difficulty date: March 21, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 52,742 hours, 24,745 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ELEVATOR SKIN HAD INDICATIONS OF TRAPPED WATER.  REPAIRED THE ELEVATOR SKIN IAW SRM 55-20-00,55-21-11.
